Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 5285690, 15 pages
https://doi.org/10.1155/2017/5285690
Research Article

The Optimal Dividend Payout Model with Terminal Values and Its Application

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2School of Mathematics, Yibin University, Yibin, Sichuan 644007, China

Correspondence should be addressed to Xiankang Luo; moc.361@8791oulkx

Received 4 August 2017; Accepted 31 October 2017; Published 12 December 2017

Academic Editor: Quanxin Zhu

Copyright © 2017 Xiankang Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiankang Luo, Peimin Chen, and Jiangming Ma, “The Optimal Dividend Payout Model with Terminal Values and Its Application,” Mathematical Problems in Engineering, vol. 2017, Article ID 5285690, 15 pages, 2017. https://doi.org/10.1155/2017/5285690.